Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 384, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 24, 2011, 9:52 PM CDT for 4 counties in Texas. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 9:52 PM CDT (02:52 UTC)
- Expired
- May 24, 2011, 10:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Fannin County, TX, Grayson County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 10:25 PM CDT | TSTM WND GST 70 | Plano, TX | |
| May 24, 10:37 PM CDT | TSTM WND GST 62 | 5 Ne Wylie, TX | 62 MPH MEASURED WIND POWER FLASHES AND POWER OUTAGES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:47 PM CDT | Tornado Watch | SPC | 11 hr |
| May 24, 8:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2867 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 602 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 44.3
The text
As transmitted, in the capitals the NWS used until 2016.
879
WUUS54 KFWD 250252
SVRFWD
TXC085-147-181-231-250345-
/O.NEW.KFWD.SV.W.0384.110525T0252Z-110525T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1045 PM CDT
* AT 951 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF ECTOR TO ANNA
TO 7 MILES WEST OF FRISCO...AND MOVING EAST AT 40 MPH. THIS
REPLACES THE TORNADO WARNING THAT WAS IN EFFECT FOR GRAYSON COUNTY.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BONHAM AROUND 1000 PM...
BONHAM STATE PARK...PRINCETON...PLANO AND LOWRY CROSSING AROUND
1005 PM...
PARKER...LUCAS...LEONARD AND BAILEY AROUND 1010 PM...
MURPHY AROUND 1015 PM...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 85 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
&&
LAT...LON 3386 9586 3298 9587 3296 9627 3296 9630
3298 9630 3299 9684 3341 9682 3371 9636
3370 9633 3377 9626 3375 9622 3379 9617
TIME...MOT...LOC 0251Z 291DEG 35KT 3367 9621 3335 9650
3311 9688
$$
CAVANAUGH2 follow-up statements
178
WWUS54 KFWD 250309
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT TUE MAY 24 2011
TXC085-147-181-231-250345-
/O.CON.KFWD.SV.W.0384.000000T0000Z-110525T0345Z/
FANNIN TX-GRAYSON TX-HUNT TX-COLLIN TX-
1009 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR COLLIN...HUNT...SOUTHEASTERN GRAYSON...AND FANNIN COUNTIES...
AT 1008 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PROSPER...TO VAN ALSTYNE...TO
HONEY GROVE...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TRENTON...PLANO...MELISSA...AND MCKINNEY AROUND 1015 PM CDT...
WESTMINSTER AND FAIRVIEW AROUND 1020 PM CDT...
PARKER AND LUCAS AROUND 1025 PM CDT...
LAT...LON 3386 9586 3298 9587 3296 9627 3296 9630
3298 9630 3299 9684 3341 9682 3371 9636
3370 9633 3377 9626 3375 9622 3379 9617
TIME...MOT...LOC 0308Z 291DEG 35KT 3357 9589 3341 9655
3323 9676
$$
25627
WWUS54 KFWD 250331
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE MAY 24 2011
TXC181-250338-
/O.CAN.KFWD.SV.W.0384.000000T0000Z-110525T0345Z/
GRAYSON TX-
1031 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAYSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORMS HAVE MOVED OUT OF GRAYSON COUNTY AND THUS
THE WARNING HAS BEEN CANCELLED.
LAT...LON 3386 9586 3298 9587 3296 9630 3298 9630
3299 9684 3320 9675 3339 9661 3340 9639
3358 9629
TIME...MOT...LOC 0328Z 276DEG 44KT 3345 9582 3319 9645
3303 9663
$$
TXC085-147-231-250345-
/O.CON.KFWD.SV.W.0384.000000T0000Z-110525T0345Z/
FANNIN TX-HUNT TX-COLLIN TX-
1031 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR COLLIN...HUNT AND FANNIN COUNTIES...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LADONIA TO PRINCETON TO
PARKER...MOVING EAST AT 50 MPH. WIND GUSTS TO 70 MPH WERE REPORTED
IN PLANO AT 1025 PM. THE MOST DANGEROUS PART OF THIS LINE WILL
TRACK ACROSS SOUTHERN COLLIN AND INTO HUNT COUNTY.
SEVERE THUNDERSTORMS WILL BE NEAR...
ST. PAUL...WYLIE AND FARMERSVILLE AROUND 1035 PM CDT...
LAVON AROUND 1040 PM CDT...
JOSEPHINE...NEYLANDVILLE...COMMERCE AND CADDO MILLS AROUND 1045 PM
CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT.
&&
LAT...LON 3386 9586 3298 9587 3296 9630 3298 9630
3299 9684 3320 9675 3339 9661 3340 9639
3358 9629
TIME...MOT...LOC 0328Z 276DEG 44KT 3345 9582 3319 9645
3303 9663
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:09 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 24, 7:09 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 709 PM CDT TUE MAY 24 2011 .AVIATION... THE MAIN AVIATION WEATHER CONCERN TONIGHT WILL BE THE TIMING OF THUNDERSTORMS ACROSS THE METROPLEX TAF SITES. EXPECT A LINE OF STORMS WEST OF THE METROPLEX TAF SITES TO MOVE EAST/NORTHEAST AND TEMPORARILY AFFECT ALL SITES BETWEEN ABOUT 00Z AND 04Z. IT APPEARS THAT GKY AND DAL MAY NOT BE AFFECTED UNTIL ABOUT 02Z WHILE FTW...AFW AND DFW MAY SEE A BETTER CHANCE OF STORMS BETWEEN 00Z AND 02Z. STORM CHANCES SHOULD DECREASE AFTER 04Z AS THE MAIN UPPER LEVEL TROUGH AXIS MOVES EAST OF THE REGION. LARGE HAIL AND STRONG WINDS ARE VERY POSSIBLE WITH ANY OF THE THUNDERSTORMS. OTHERWISE EXPECT VFR CONDITIONS THROUGH WEDNESDAY WITH ONLY SOME BRIEF MVFR VISIBILITIES OVERNIGHT AS WIND SPEEDS DECREASE A BIT. A SOUTH WIND BETWEEN 13 AND 18 KNOTS TONIGHT WILL TURN TO THE SOUTHWEST AFTER SUNRISE WEDNESDAY AND WEST/NORTHWEST WEDNESDAY AFTERNOON WITH THE PASSAGE OF THE DRY LINE AND COLD FRONT. 79 && .PREV DISCUSSION... /ISSUED 323 PM CDT TUE MAY 24 2011/ THUNDERSTORM INITIATION HAS BEGUN ON THE DRYLINE. AT 3 PM...THE DRYLINE WAS LOCATED NEAR A LINE FROM FREDERICK OK TO EAST OF ABILENE TO SONORA. THE OVERALL THINKING REGARDING THE SEVERE WEATHER EPISODE THIS AFTERNOON AND TONIGHT HAS NOT CHANGED AND WILL NOT DISCUSS MUCH ABOUT IT IN THIS UPDATE. A SIGNIFICANT EVENT WILL UNFOLD WITH LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALIZED FLASH FLOODING REMAINING THE HAZARDS. ISOLATED TO SCATTERED STORMS WILL CONTINUE TO DEVELOP ALONG AND NEAR THE DRYLINE BUT MAY MERGE INTO A SQUALL LINE/MCS LATER TONIGHT. PLEASE REFER TO THE LATEST AREA WEATHER UPDATE /AWUFWD/...WATCHES...AND SPC PRODUCTS FOR THE UPDATED TRENDS AND MESOANALYSIS. THE UPPER LEVEL TROUGH THAT IS CURRENTLY OVER THE ROCKIES IS EXPECTED TO CLOSE OFF INTO A LOW TONIGHT AS IT MOVES INTO THE SOUTHERN PLAINS. THIS UPPER LOW WILL CONTINUE TO SPIN IN THE PLAINS TOMORROW BEFORE EJECTING EAST LATE TOMORROW. BECAUSE OF THIS...THE ASSOCIATED SURFACE LOW THAT IS CURRENTLY OVER THE NORTHERN TEXAS PANHANDLE WILL ALSO SLOWLY ADVANCE THROUGH THE PLAINS TONIGHT AND TOMORROW. THE DRYLINE WILL PUSH INTO NORTH TEXAS TONIGHT BUT WILL STALL IN RESPONSE TO THE SLOW MOVING STORM SYSTEM. A COLD FRONT IS EXPECTED TO OVERTAKE THE DRYLINE TOMORROW AND BOTH WILL ADVANCE INTO SOUTHEAST TEXAS BY TOMORROW EVENING. THERE IS A CHANCE THAT STORMS WILL DEVELOP ALONG THE DRYLINE/FRONT OVER THE SOUTHEASTERN COUNTIES TOMORROW AFTERNOON. A FEW SEVERE STORMS CANNOT BE RULED OUT. SURFACE HIGH PRESSURE WILL MOVE INTO NORTH TEXAS WEDNESDAY NIGHT AND UPPER LEVEL RIDGING WILL BEGIN TO BUILD IN FROM THE WEST. THIS WILL ESSENTIALLY CUT OFF PRECIPITATION CHANCES FOR THE REMAINDER OF THE WEEK. SOUTHERLY WINDS WILL RETURN ON FRIDAY AND DEWPOINTS IN THE 60S AND 70S WILL RETURN OVER THE WEEKEND. WITH THE UPPER LEVEL RIDGE STILL INFLUENCING NORTH TEXAS WEATHER AND LACK OF ANY OTHER FORCING...WILL MAINTAIN LESS THAN 20 POPS THROUGH THE WEEKEND. BY THE END OF THE WEEKEND...THE UPPER LEVEL RIDGE WILL SHIFT EAST AS ANOTHER UPPER LEVEL TROUGH DIGS ACROSS THE ROCKIES. HOWEVER...IT LOOKS LIKE THIS TROUGH WILL LIFT NORTH AND THE UPPER RIDGE WILL MAINTAIN ITS INFLUENCE OVER THE REGION. AFTER A BRIEF COOL DOWN ON THURSDAY BEHIND THE COLD FRONT... TEMPERATURES OVER THE WEEKEND WILL QUICKLY REBOUND AND WARM INTO THE MID AND UPPER 90S ACROSS THE SOUTHERN AND WESTERN COUNTIES OF THE CWA. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 93 62 83 67 / 60 10 5 0 5 WACO, TX 74 95 62 87 67 / 30 20 20 0 5 PARIS, TX 70 88 58 77 61 / 50 10 10 0 5 DENTON, TX 63 88 60 82 62 / 60 10 5 0 5 MCKINNEY, TX 64 88 59 81 62 / 60 10 5 0 5 DALLAS, TX 66 91 62 83 68 / 60 10 10 0 5 TERRELL, TX 68 92 59 82 64 / 50 10 10 0 5 CORSICANA, TX 72 92 61 84 66 / 30 20 20 0 5 TEMPLE, TX 75 95 61 87 66 / 20 20 20 0 5 MINERAL WELLS, TX 60 92 59 85 65 / 50 10 5 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/79
Hazardous weather outlook, May 24, 3:10 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 310 PM CDT TUE MAY 24 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 310 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SIGNIFICANT SEVERE WEATHER EPISODE IS EXPECTED THROUGH TONIGHT ACROSS NORTH TEXAS...ESPECIALLY THOSE AREAS NORTH OF A HAMILTON... HILLSBORO...CANTON LINE. SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE DEVELOPING ALONG THE DRYLINE WEST OF INTERSTATE 35 LATE TODAY...THEN SPREAD EAST DURING THE EVENING HOURS AND BE MOST NUMEROUS ACROSS THE NORTHERN HALF OF THE AREA. THREATS INCLUDE VERY LARGE HAIL...DAMAGING WINDS TO 70 MPH AND TORNADOES. BRIEF HEAVY RAINFALL MAY ALSO CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AFTERNOON AND EVENING SOUTHEAST OF A LAMPASAS...TO WACO...TO CANTON LINE. A FEW STORMS MAY REACH STRONG TO SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS A GOOD PART OF NORTH TEXAS THROUGH TONIGHT...ESPECIALLY THE NORTHWEST HALF. 05/
In the hours before
Local storm report, May 24, 9:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 1 S SHERMAN 33.62N 96.57W
05/24/2011 E1.00 INCH GRAYSON TX AMATEUR RADIOLocal storm report, May 24, 9:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 1 E SHERMAN 33.63N 96.55W
05/24/2011 E1.75 INCH GRAYSON TX AMATEUR RADIOLocal storm report, May 24, 9:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 7 S RHOME 32.95N 97.48W
05/24/2011 E1.00 INCH TARRANT TX TRAINED SPOTTERLocal storm report, May 24, 9:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST ARLINGTON 32.73N 97.12W
05/24/2011 E70 MPH TARRANT TX ASOSLocal storm report, May 24, 9:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 2 N JUSTIN 33.11N 97.30W
05/24/2011 E1.00 INCH DENTON TX AMATEUR RADIOLocal storm report, May 24, 9:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL ARGYLE 33.12N 97.18W
05/24/2011 E1.00 INCH DENTON TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:07 PM CDT | Tornado Warning | FWD | Parker | 38 min |
| May 24, 7:26 PM CDT | Tornado Warning | FWD | Denton, Wise | 49 min |
| May 24, 7:28 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 47 min |
| May 24, 7:33 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 42 min |
| May 24, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 46 min |
| May 24, 7:56 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 49 min |
| May 24, 8:04 PM CDT | Tornado Warning | FWD | Collin, Denton | 41 min |
| May 24, 8:08 PM CDT | Tornado Warning | FWD | Grayson | 52 min |
| May 24, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| May 24, 8:29 PM CDT | Tornado Warning | FWD | Fannin, Grayson | 46 min |
| May 24, 8:35 PM CDT | Tornado Warning | FWD | Collin | 17 min |
| May 24, 8:41 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 64 min |
| May 24, 8:44 PM CDT | Tornado Warning | FWD | Tarrant | 46 min |
| May 24, 8:48 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 24, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 56 min |
| May 24, 9:09 PM CDT | Tornado Warning | FWD | Fannin, Lamar | 51 min |
| May 24, 9:15 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 45 min |
| May 24, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 67 min |
| May 24, 9:30 PM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rains, Rockwall, Van Zandt | 60 min |
| May 24, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant, Wise | 58 min |
| May 24, 9:40 PM CDT | Tornado Warning | FWD | Dallas | 33 min |
| May 24, 9:45 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| May 24, 10:03 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 57 min |
| May 24, 10:09 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall | 61 min |
| May 24, 10:26 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 49 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 61 min |
| May 24, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hopkins, Hunt, Rains | 63 min |
| May 24, 10:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 60 min |
| May 24, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 53 min |
| May 24, 11:01 PM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| May 24, 11:04 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas, Mills | 56 min |
| May 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 61 min |
| May 24, 11:16 PM CDT | Tornado Warning | FWD | Kaufman | 29 min |
| May 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 62 min |
| May 24, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 15 min |
| May 24, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 59 min |
| May 25, 12:11 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 18 min |
| May 25, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 26 min |
| May 25, 12:48 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Limestone | 27 min |
| May 25, 1:01 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 59 min |
| May 25, 3:13 AM CDT | Special Weather Statement | FWD | Milam | 32 min |
| May 25, 3:46 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| May 25, 6:28 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 25 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.